# SDR WRLA2008098

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHK + 4C CHK, EGAT MECH FOUND MAIN DECK SEAT TRACK CRACK AT STA 635 AND STR LBL 40.  REPAIRED SEAT TRACK AREA PER MD-11F SRM VOL 1 51-21-01 REV 40.
